MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the stent profile problem occurred.The stenosed target lesion was located in the superior vena cava.A 75cm wallstent endoprosthesis self-expanding was selected for use.During the procedure, the stent could not be deployed as it was found that the length of the stent may be to the heart.The original stent measured 90 mm but was 150 mm inside the patient.The procedure was complete with another of the same device.There were no further complications noted as a result of this event and the patient status was stable post procedure.
 
Event or Problem Description
It was reported that the stent profile problem occurred.The stenosed target lesion was located in the superior vena cava.A 75cm wallstent endoprosthesis self-expanding was selected for use.During the procedure, the stent could not be deployed as it was found that the length of the stent may be to the heart.The original stent measured 90 mm but was 150 mm inside the patient.The procedure was complete with another of the same device.There were no further complications noted as a result of this event and the patient status was stable post procedure.It was further reported that the target lesion was 70% stenosed, mildly tortuous, and moderately calcified.The product inner pouch matches the outer carton/shelf carton.The stent was found to be the wrong size to the lesion length while inside the patient's body, with 1/3 of it inside the patient's heart.The stent was fully re-constrained during withdrawal.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the wallstent uni device was returned for evaluation.The stent was returned partially deployed by 7mm.The stent was deployed without issue, and no issues were noted with the stent.The investigator measured the deployed stent with calibrated ruler, and the measurement of the stent was approximately 90mm.A visual examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device and to the shaft.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23026551
Report Number2124215-2025-62435
Device Sequence Number9819858
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public(01)08714729204015(17)260606(10)34180955
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0034180955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/17/2025
11/11/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/15/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight72 KG